# SDR SWIA200819573

- Difficulty date: April 22, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 34,356 hours, 45,740 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN THE CABIN WHILE APU IS RUNNING.  REPLACED APU IAW EMB 120 MM 49-00-01.  OPS CHECK GOOD, P/N 3800376-2, S/N OFF P-322.
